# SDR DALA2022032101839

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,886 hours, 21,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 ON SVC FOUND SECTION OF EMER LT INOP. CORRECTIVE ACTON: R/R POWER SUPPLY M11487 OPS CK GOOD OK FOR SVC PER B757 AMM 33- 51. (8435288)
